# SDR UALA2012010600141

- Difficulty date: January 6, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,246 hours, 13,413 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20224806U1
- Part serial: 44
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTLFOW VALVE INOPERATIVE IN MANUAL MODE.   CHECKED FOR VOLTAGE AT MOTOR.  VOLTAGE PRESENT AT CLOSE AND OPEN CIRCUITS.   REPLACED OUTFLOW VALVE ACTUATOR, PER AMM. AUTO AND MANUAL OPERATED NORMAL.
